Illinois Journal of Mathematics

Finite groups with a quasisimple component of type $PSU(3,2^{n})$ on elementary abelian form

Peter Landrock

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 198-230.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050811

Digital Object Identifier
doi:10.1215/ijm/1256050811

Mathematical Reviews number (MathSciNet)
MR0376845

Zentralblatt MATH identifier
0353.20012

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

Landrock, Peter. Finite groups with a quasisimple component of type $PSU(3,2^{n})$ on elementary abelian form. Illinois J. Math. 19 (1975), no. 2, 198--230. doi:10.1215/ijm/1256050811. https://projecteuclid.org/euclid.ijm/1256050811


Export citation